# SDR EGRR111415

- Difficulty date: October 9, 2006
- Submitted: October 16, 2006
- Operation: Air carrier
- Aircraft: N1NJ
- Make and model: Skrsky S76B
- Aircraft serial: 760331
- Aircraft time: 7,358 hours, 30,792 cycles
- Engine: Pwa PT6*
- System (JASC): 6710 · Main Rotor Control
- Part: Servo
- Part number: 7665009805110
- Part serial: 1328
- Condition: Bypassing
- Location: Flt Controls
- Part time: 7,358 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2250 HR SERVO INTERNAL LEAKAGE TEST FOUND NR 2 SIDE LEAKAGE RATE AT 1050CC IAW MINUTE.
